A note on bideterminants for Schur superalgebras

Frantisek Marko, Alexandr N. Zubkov

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


Let S(m|n,r)Z be a Z-form of a Schur superalgebra S(m|n,r) generated by elements ξi,j. We solve a problem of Muir and describe a Z-form of a simple S(m|n,r)-module Dλ,Q over the field Q of rational numbers, under the action of S(m|n,r)Z. This Z-form is the Z-span of modified bideterminants [Tℓ:Ti] defined in this work. We also prove that each [Tℓ:Ti] is a Z-linear combination of modified bideterminants corresponding to (m|n)-semistandard tableaux Ti.

Original languageEnglish
Pages (from-to)2223-2230
Number of pages8
JournalJournal of Pure and Applied Algebra
Issue number9
Publication statusPublished - Sept 2011
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'A note on bideterminants for Schur superalgebras'. Together they form a unique fingerprint.

Cite this